# SDR SIMA20140630004

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 10,597 hours, 6,879 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT, FIRST OFFICER NOTICED RT SIDE WINDOW HAD DELAMINATED.  DURING A 15 MINUTE PERIOD AREA SPREAD APPROX 2/3 OF AN INCH.  REMOVED AND REPLACED FO'S SIDE WINDOW IAW CRJ AMM 56-12-01-000/400-801.
